# SDR GAIA06006

- Difficulty date: February 23, 2006
- Submitted: March 15, 2006
- Operation: Air carrier
- Aircraft: N252US
- Make and model: Boeing 727251
- Aircraft serial: 19971
- Engine: Pwa JT8D7B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: H1010153
- Condition: Intermittent
- Location: Nose Wheel Well
- Component: Fuselage
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING, AT GEAR EXTENSION THE RED NOSE GEAR UNSAFE LIGHT ILLUMINATED GREEN NOSE GEAR LIGHT NOT ILLUMINATED.  SECONDARY VIEW PORT INDICATED GEAR DOWN.  AN UNEVENTFUL LANDING WAS MADE.  REMOVED AND REPLACED NOSE GEAR DOWN AND LOCK SWITCH IAW MM.  NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.  (K)
